Quotient curves of the Suzuki curve

Volume 122 / 2006

Massimo Giulietti, Gábor Korchmáros, Fernando Torres Acta Arithmetica 122 (2006), 245-274 MSC: Primary 11G20; Secondary 14G05, 20C33. DOI: 10.4064/aa122-3-3

Authors

  • Massimo GiuliettiDipartimento di Matematica e Informatica
    Università di Perugia
    06123 Perugia, Italy
    e-mail
  • Gábor KorchmárosDipartimento di Matematica
    Università della Basilicata
    Campus Universitario Contrada Macchia Romana
    85100 Potenza, Italy
    e-mail
  • Fernando TorresIMECC-UNICAMP
    Cx.P. 6065
    13083-970, Campinas SP, Brazil
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image